# SDR SWAA2022100652179

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 49,501 hours, 29,727 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS NUMEROUS ELONGATED FASTENER HOLES. / [01] REMOVED AND REPLACED PANEL PER SRM 51-40-02.
